# SDR SIMA20220711001

- Difficulty date: July 11, 2022
- Submitted: July 13, 2022
- Operation: Air carrier
- Aircraft: N615AE
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 145087
- Aircraft time: 49,794 hours, 46,217 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: R12
- Component: Lamp
- Component part number: 1317
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 12 CEILING EMERGENCY LIGHT INOP-C/A-REMOVED AND REPLACED LAMP AT AISLE 12 CEILING EMERGENCY LIGHT IAW AMM 33-50-08. OPERATIONAL CHECK GOOD IAW AMM 33-50-00.
